Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 12, 2016, 6:56 PM MDT for Adams County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 6:56 PM MDT (00:56 UTC)
- Expired
- Jun 12, 2016, 7:18 PM MDT
- In force
- 22 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Adams County, CO
The radar
The Denver radar (KFTG), 10 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2628 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
062 WUUS55 KBOU 130056 SVRBOU COC001-130130- /O.NEW.KBOU.SV.W.0055.160613T0056Z-160613T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 656 PM MDT SUN JUN 12 2016 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL ADAMS COUNTY IN NORTHEASTERN COLORADO... * UNTIL 730 PM MDT * AT 655 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANILA VILLAGE...OR 24 MILES EAST OF DENVER...MOVING EAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... EASTERN AURORA...BENNETT AND MANILA VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3974 10436 3974 10455 3989 10454 3989 10436 TIME...MOT...LOC 0055Z 257DEG 11KT 3980 10451 HAIL...<.75IN WIND...60MPH $$ RPK
1 follow-up statement
919
WWUS55 KBOU 130118
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
718 PM MDT SUN JUN 12 2016
COC001-130128-
/O.CAN.KBOU.SV.W.0055.000000T0000Z-160613T0130Z/
ADAMS CO-
718 PM MDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3974 10436 3974 10455 3989 10454 3989 10436
TIME...MOT...LOC 0117Z 257DEG 11KT 3982 10442
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM MDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 12, 2:59 PM MDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 259 PM MDT SUN JUN 12 2016 .SHORT TERM...(This evening through Monday) Issued at 259 PM MDT Sun Jun 12 2016 An upper level trough over southern California will move northeast into the four corners area Monday and across Colorado Monday night. Southwest aloft will increase ahead of this trough. For this evening, scattered thunderstorms are expected to continue to track northeast across the area. Instability and shear will be weak, so the treat for severe storms will be low. Precipitable water values approach an inch this evening over the plains. This moist airmass will lead to heavy rain with the stronger storms. A semi-stationary boundary will be a focus for thunderstorm development on the plains. Thunderstorms may reform and train over the same areas, however this boundary is along our eastern border and the heaviest rain will likely stay just east of the forecast area. If the boundary stays over eastern Washington and eastern Lincoln counties, they may need a Flash Flood Watch. Models indicate drying at the mid levels late tonight and early Monday morning. Low level moisture will persist over eastern Colorado where low clouds and patchy fog will be possible during the early morning hours. Expect a period of sun tomorrow morning ahead of the approaching upper level trough. This will allow highs to climb into the upper 70s to lower 80s. These temperatures combined with dew points in the 50s will yield surface base CAPEs of 1000 to 2000 J/kg. Mid levels will cool and the southwest flow will increase with the nearing of the trough. There will enough lift combined with instability and shear to produce super cell thunderstorms. Golf ball sized hail, damaging winds, and a few tornadoes will be possible. .LONG TERM...(Monday night through Sunday) Issued at 259 PM MDT Sun Jun 12 2016 Last of the t-storms on the plains should move out after midnight. Locally heavy rain...small hail and gusty winds main threat in the evening across the northeast corner. Then clearing late as drier air spreads in from the west. Principle storm track will then shift north over the northern tier states first half of the extended period leaving Colorado under a building upper ridge on Wednesday and a warming and drier southwesterly flow aloft for the remainder of the entire extended period. Model guidance indicates temperatures generally 10-15 deg f above average through Saturday. By Sunday medium range models show the ridge flattening as a shortwave trough sweeps across the northern Rocky Mountain states. Models also show a surface cold front sliding south through eastern portions of the CWA on Sunday. GFS indicates a significant drop in temps on the plains for Sunday...back to near average. While the ECMWF not as bullish with cool down as it shows the front washing out. Both models show the plains remaining dry. As for the high country...might see a couple gusty late day storms Thursday-Saturday...with a modest uptick in coverage on Sunday with cooling aloft as the upper trough passes to our north. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 259 PM MDT Sun Jun 12 2016 There will be a good chance for thunderstorms at the Denver area airports after 23z. Heavy rain, wind gusts to 40 knots and small hail will be possible with the storms. The storms are expected to end between 03-06z and skies will clear some. There will be slight chance for fog and low clouds Monday morning. Thinking the low clouds and fog will stay just east of the Denver area. An upper level trough will bring another round of thunderstorms Monday afternoon and early evening. The main time for storms is expected to be after 20z Monday. Heavy rain, large hail and wind gusts to 50 knots will be possible with the stronger storms. && .HYDROLOGY... Issued at 259 PM MDT Sun Jun 12 2016 Rivers and streams fed by snow melt remain high and an advisory remains in effect along the Poudre River between Fort Collins and Greeley. The threat of any more serious flooding remains low with the expected cooler temperatures offsetting rainfall through Monday. Any areas of heavier rain are expected to be out on the plains with little impact on Front Range streams and the South Platte River. If a large area of heavy thunderstorm rains do wind up being further west, than flooding could develop quickly. We will be monitoring for this, but the threat appears low at this time. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Meier LONG TERM...Baker AVIATION...Meier HYDROLOGY...Meier/Gimmestad
Hazardous weather outlook, Jun 12, 11:11 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1111 AM MDT SUN JUN 12 2016 COZ030>051-131715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1111 AM MDT SUN JUN 12 2016 ...SEVERE WEATHER POTENTIAL INCREASES MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL FORM OVER THE HIGHER TERRAIN AND SPREAD EAST THROUGH THE AFTERNOON AND EVENING HOURS. ADDITIONAL STORMS MAY DEVELOP THIS AFTERNOON ALONG A BOUNDARY OVER EASTERN COLORADO. THE STRONGER STORMS WILL PRODUCE HEAVY RAINFALL, SMALL HAIL AND WIND GUSTS TO 50 MPH. RAINFALL AMOUNTS OF UP TO TWO INCHES IN AN HOUR WILL BE POSSIBLE AND MAY CAUSE MINOR FLOODING. THERE IS A SMALL THREAT OF HEAVIER RAIN AND FLASH FLOODING ON THE EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. RIVERS AND STREAMS FED BY SNOWMELT WILL CONTINUE TO RUN HIGH. EXPECTED RAINFALL SHOULD NOT MAKE THE RIVERS RISE MUCH...BUT IF RAINFALL IS HEAVIER THAN EXPECTED THEN MORE SERIOUS FLOODING COULD DEVELOP QUICKLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A GREATER RISK FOR SEVERE THUNDERSTORMS ON THE PLAINS OF NORTHEAST COLORADO MONDAY AFTERNOON AND EVENING DUE TO AN INCREASE IN MOISTURE...INSTABILITY AND SHEAR BEHIND TODAY'S COLD FRONT. THE STRONGER STORMS ROUGHLY FROM INTERSTATE 25 EASTWARD WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING OUTFLOW WINDS AND HEAVY RAINFALL WHICH COULD POSSIBLY RESULT IN FLASH FLOODING. THERE IS A CHANCE THAT ONE OR TWO TORNADOES COULD FORM DUE TO THE INCREASE IN WIND SHEAR. MOST OF THIS STORM ACTIVITY WILL MOVE EAST OF THE AREA DURING THE EVENING. FOR THE REST OF THE WEEK THROUGH SATURDAY...DRY AND WARMER CONDITIONS WILL PREVAIL...WITH ONLY A LATE DAY STORM OR TWO IN THE HIGH COUNTRY EACH DAY. TEMPERATURES WILL BE ABOVE AVERAGE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MEIER/BAKER
In the hours before
Special weather statement, Jun 12, 3:33 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 333 PM MDT SUN JUN 12 2016 COZ046-122200- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO- 333 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 400 PM MDT... AT 332 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GENOA...OR 13 MILES EAST OF LIMON...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ARRIBA AND GENOA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3916 10349 3938 10354 3945 10328 3922 10323 TIME...MOT...LOC 2132Z 258DEG 8KT 3928 10344 RPK
Special weather statement, Jun 12, 5:28 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT SUN JUN 12 2016
COZ036-039-130000-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
528 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
SOUTHEASTERN GILPIN AND EAST CENTRAL CLEAR CREEK COUNTIES UNTIL 600
PM MDT...
AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF FLOYD HILL...OR 20 MILES WEST OF DENVER...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDEN...FLOYD HILL...BERGEN PARK AND WHITE RANCH OPEN SPACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3984 10546 3984 10542 3985 10541 3988 10522
3971 10516 3968 10542 3969 10543 3972 10543
3973 10544 3982 10546 3981 10543 3979 10543
3979 10540 3981 10540 3981 10542 3983 10543
3983 10545
TIME...MOT...LOC 2327Z 239DEG 15KT 3975 10534
RPKSpecial weather statement, Jun 12, 5:44 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT SUN JUN 12 2016
COZ039-040-130015-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
544 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...WEST
CENTRAL ADAMS AND WEST CENTRAL DENVER COUNTIES UNTIL 615 PM MDT...
AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF ARVADA...OR 12 MILES WEST OF DENVER...MOVING EAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN DENVER...NORTHEASTERN LAKEWOOD...
SOUTHWESTERN THORNTON...ARVADA...WESTMINSTER...
SOUTHWESTERN BROOMFIELD...SOUTHWESTERN COMMERCE CITY...NORTHGLENN...
WHEAT RIDGE...GOLDEN AND FEDERAL HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3971 10495 3971 10515 3975 10524 3977 10523
3977 10522 3978 10520 3979 10520 3980 10522
3981 10522 3982 10523 3985 10523 3985 10521
3986 10520 3991 10522 3992 10496
TIME...MOT...LOC 2343Z 257DEG 12KT 3980 10518
RPKSpecial weather statement, Jun 12, 5:52 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 552 PM MDT SUN JUN 12 2016 COZ039-040-043-130015- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 552 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER AND CENTRAL BROOMFIELD COUNTIES UNTIL 615 PM MDT... AT 552 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAFAYETTE...OR 19 MILES NORTH OF DENVER...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN THORNTON...NORTHERN BROOMFIELD...LAFAYETTE...LOUISVILLE... ERIE...FREDERICK...DACONO AND NIWOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3993 10514 4008 10518 4014 10495 3998 10493 TIME...MOT...LOC 2352Z 207DEG 7KT 4000 10509 RJK
Special weather statement, Jun 12, 6:01 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 601 PM MDT SUN JUN 12 2016 COZ047-130030- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO- 601 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 630 PM MDT... AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF FORDER...OR 42 MILES SOUTH OF LIMON...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LINCOLN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3858 10386 3869 10400 3887 10382 3876 10366 TIME...MOT...LOC 0001Z 242DEG 10KT 3867 10389 RPK
Special weather statement, Jun 12, 6:15 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 615 PM MDT SUN JUN 12 2016 COZ040-130045- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 615 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS AND NORTHEASTERN DENVER COUNTIES UNTIL 645 PM MDT... AT 615 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THORNTON...OR 10 MILES NORTH OF DENVER...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THORNTON...EASTERN WESTMINSTER...EASTERN BROOMFIELD... COMMERCE CITY...NORTHGLENN...BRIGHTON...FEDERAL HEIGHTS... WESTERN DENVER INTERNATIONAL AIRPORT AND BARR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3980 10502 3999 10504 3999 10470 3980 10471 TIME...MOT...LOC 0015Z 259DEG 16KT 3987 10491 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:01 PM MDT | Special Weather Statement | BOU | Lincoln | 29 min |
| Jun 12, 6:04 PM MDT | Areal Flood Advisory | BOU | Weld | 116 min |
| Jun 12, 6:15 PM MDT | Special Weather Statement | BOU | Denver | 30 min |
| Jun 12, 6:35 PM MDT | Areal Flood Advisory | BOU | Lincoln | 115 min |
| Jun 12, 6:49 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 26 min |
| Jun 12, 7:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 21 min |
| Jun 12, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 29 min |
| Jun 12, 7:45 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Jun 12, 8:13 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 32 min |
| Jun 13, 10:44 AM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 21 min |
| Jun 13, 12:11 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 34 min |
| Jun 13, 12:32 PM MDT | Special Weather Statement | BOU | Adams | 28 min |
| Jun 13, 2:40 PM MDT | Special Weather Statement | BOU | Douglas | 35 min |
| Jun 13, 3:33 PM MDT | Special Weather Statement | BOU | Broomfield, Denver, Jefferson | 42 min |
| Jun 13, 3:46 PM MDT | Special Weather Statement | BOU | Denver | 44 min |
| Jun 13, 3:53 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 37 min |
| Jun 13, 4:11 PM MDT | Special Weather Statement | BOU | Denver | 34 min |
| Jun 13, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 38 min |
| Jun 13, 4:38 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 52 min |
| Jun 13, 4:42 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 30 min |
| Jun 13, 4:45 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 32 min |
| Jun 13, 4:48 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 27 min |
| Jun 13, 5:06 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 39 min |
| Jun 13, 5:10 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 38 min |
| Jun 13, 5:26 PM MDT | Tornado Warning | BOU | Adams, Morgan | 34 min |
| Jun 13, 5:29 PM MDT | Areal Flood Advisory | BOU | Douglas | 5 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.